# SDR FDEA200910213626

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 60,154 hours, 13,519 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547150001600
- Part serial: HF1204
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH TERMINATING ACTION REPAIR OF RUDDER. NEW REVISION "C" PART 2 OF EA 6-5540-118407 ACCOMPLISHED TERMINATING ACTION REPAIR OF RUDDER IAW EA NR 6-5540-118407 C PT2 AND RAS/DAHAM/4024327/2008 ISSUE A DATED OCT 20, 2009
